# SDR 20000619SH012

- Difficulty date: June 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MULTIPLE DENTS IN FUSELAGE SKIN BS 351 TO BS 362, LONGERON 23R TO LONGERON 26R.  CAUSE UNKNOWN.  (X)
